Medical Specialty >> Urology

Doctors Lounge - Urology Answers

Back to Urology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 8/13/2017.

Forum Name: Urology Topics

Question: Urine is Neon Yellow


 Christina A. - Wed Dec 02, 2009 4:57 am

I am currently taking Stress B-Complex and have only been on it for three days. I only take one tablet a day. My urine has turned Neon Yellow is this good or bad?
 Dr.M.Aroon kamath - Sun Dec 06, 2009 10:14 am

User avatar Hi,
B-complex vitamins are well known to cause Fluorescent Yellow discoloration of urine (esp; riboflavin and vitamin B12).
However, i suggest that you consult your doctor to exclude other causes of yellowish discoloration of your urine before dismissing it as such.
Best wishes!

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us